Reprint of: Refold rigidity of convex polyhedra. Demaine, E. D.; Demaine, M. L.; Itoh, J.; Lubiw, A.; Nara, C.; and O'Rourke, J. Comput. Geom. (COMGEO), 47(3):507-517, 2014.
Reprint of: Refold rigidity of convex polyhedra [link]Paper  bibtex   
@article{ dblp1693431,
  title = {Reprint of: Refold rigidity of convex polyhedra},
  author = {Erik D. Demaine and Martin L. Demaine and Jin-ichi Itoh and Anna Lubiw and Chie Nara and Joseph O'Rourke},
  author_short = {Demaine, E. D. and Demaine, M. L. and Itoh, J. and Lubiw, A. and Nara, C. and O'Rourke, J.},
  bibtype = {article},
  type = {article},
  year = {2014},
  key = {dblp1693431},
  id = {dblp1693431},
  biburl = {http://www.dblp.org/rec/bibtex/journals/comgeo/DemaineDILNO14},
  url = {http://dx.doi.org/10.1016/j.comgeo.2013.11.001},
  journal = {Comput. Geom. (COMGEO)},
  pages = {507-517},
  number = {3},
  volume = {47},
  text = {Comput. Geom. (COMGEO) 47(3):507-517 (2014)}
}
Downloads: 0